# SDR 2006FA0000512

- Difficulty date: April 21, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N629LF
- Make and model: Cirrus SR22
- Aircraft serial: 0843
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 70000006000
- Part serial: 24989084
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFD WAS JUST UPDATED TO REV 6.  2 DAYS AFTERWARDS, SCREEN WOULD FAIL IN FLIGHT.  DISPLAY WOULD FLICKER AND NOT BE USABLE.  UNIT WOULD ALSO FAIL TO BOOT UP IN HANGAR.  CUSTOMER WAS GIVEN EXCHANGE.  (K)
